Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 41, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jun 17, 2007, 5:14 AM CDT for Webb County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2007, 5:14 AM CDT (10:14 UTC)
- Expired
- Jun 17, 2007, 7:15 AM CDT
- In force
- 2 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Whole counties
County Webb County, TX
The radar
The Corpus Christi radar (KCRP), 179 km from the middle of the area, began a volume at 10:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.2 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 780 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 1343 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KCRP 171017
FFWCRP
TXC479-171215-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
514 AM CDT SUN JUN 17 2007
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEBB COUNTY IN SOUTH TEXAS
* UNTIL 715 AM CDT
* AT 509 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED 2 TO 5 INCHES WITH LOCALIZED 5 TO 10
INCHES OF RAIN HAD FALLEN ACROSS THE AREA.
* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...LAREDO...AGUILARES...COLUMBIA BRIDGE...EL CENIZO...LAS
TIENDAS...ORVIL AND RIO BRAVO.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 2774 9899 2723 9894 2724 9967 2779 9995
2815 10001
$$
BB1 follow-up statement
000
WGUS74 KCRP 171144
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
641 AM CDT SUN JUN 17 2007
TXC479-171215-
WEBB-
INCLUDING THE CITY OF LAREDO
641 AM CDT SUN JUN 17 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR WEBB
COUNTY...
AT 639 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA
WERE NOW CONFINED TO AREAS EAST OF INTERSTATE 35...OR FROM RIO BRAVO
TO 20 MILES EAST OF ENCINAL.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAS TIENDAS
AND COLUMBIA BRIDGE
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA...PRIMARILY ALONG AND SOUTHEAST OF A LINE EXTENDING FROM
RIO BRAVO TO AGUILARES.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 2774 9899 2723 9894 2724 9967 2779 9995
2815 10001
$$
BBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 4:45 AM CDT, 29 minutes earlier.
Area forecast discussion, Jun 17, 4:45 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
445 AM CDT SUN JUN 17 2007
.SHORT TERM (TODAY THROUGH MONDAY)...DYNAMICAL SUPPORT AND JET
STREAK ASSISTANCE ALONG WITH MESOSCALE BOUNDARIES WILL CONTINUE TO
PROMOTE CONVECTIVE DEVELOPMENT. TODAY THROUGH THIS EVENING WILL BE
THE PRIMARY FOCUS WITH CHANCE TO LIKELY POPS IN ORDER. WILL ONLY
INDICATE SLIGHT CHANCE TO MARGINAL CHANCE POPS OVERNIGHT INTO MONDAY
AS LOWER TROPOSPHERIC SOUTHERLY FLOW INCREASES 700HPA TEMPERATURES
ABOVE +10C(STRENGTHENING CAPPING INVERSION). WILL EXPAND THE FLASH
FLOOD WATCH TO INCLUDE WEBB/DUVAL/JIM WELLS COUNTIES AND EXTEND
THROUGH THE EVENING HOURS ACROSS ALL OF THE WARNED AREA. EXCESSIVE
LOCALIZED RAINS WILL BE POSSIBLE WITH SLOW MOVING STRONG STORMS.
ONLY MINOR TWEAKS TO THE PREVIOUS TEMPERATURE GRIDS. 1000-900HPA
THICKNESS VALUES SUGGEST HOTTER TEMPERATURES MONDAY BUT SATURATED
SOILS WILL LIKELY COUNTERACT THIS.
&&
.AVIATION...VFR CIGS WILL PREVAIL BUT MOSTLY SCATTERED CONVECTION
WILL RESULT IN IFR/LIFR CIGS/VSBYS...ESPECIALLY ACROSS THE INTERIOR.
&&
.MARINE...STRENGTH OF LOW-LEVEL JET AND TIGHTER PRESSURE GRADIENT
WILL RESULT IN SCEC/LOW-END SCA CONDITIONS TONIGHT/MONDAY. LINGERING
SCEC CONDITIONS ARE EXPECTED ACROSS THE NEARSHORE/OFFSHORE WATERS
THIS MORNING. ISOLATED TO SCATTERED CONVECTION WILL CONTINUE TO BE
POSSIBLE.
&&
.LONG-TERM (MONDAY NIGHT THROUGH SATURDAY)...THE GFS AND ECMWF
MAINTAIN THE UPPER TROUGH AXIS OVR THE ERN CWFA/WATERS THROUGH
TUESDAY. HWR BEYOND THAT...THE GFS/NOGAPS AND ECMWF DIVERGE WITH THE
ECMWF DISSIPATING THE TROUGH AND GENERATING A SIGNIFICANT RIDGE OVR
THE REGION. THE GFS/NOGAPS PROG THE WEAK UPPER TROUGH TO PERSIST FOR
THE REMAINDER OF THE PERIOD. NEVERTHELESS...THE GFS MAINTAINS
STRONGLY NEGATIVE LI VALUES OVR THE WATERS WITH WEAKLY NEGATIVE LI
VALUES OVR THE WRN CWFA. ANTICIPATE CONDITIONS MOST FAVORABLE FOR
CONVECTION OVR THE ERN CWFA/WATERS DRG THE PERIOD. CONCUR WITH THE
WAVEWATCH SOLN THAT SEA HGTS WL REMAIN BELOW SCA CRITERION. EXPECT
WIND TO ALSO REMAIN BELOW SCA CRITERION OVR THE WATERS. ANTICIPATE
HEAT INDEX VALUES IN THE 105 TO 109 RANGE OVR MUCH OF THE CWFA DRG
THE LATE AFTN HOURS TUE-SAT...WITH HEAT ADVISORY CONDITIONS POSSIBLE
OVR THE EXTREME WEST.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 89 76 92 78 92 / 40 30 20 10 30
VICTORIA 88 74 91 76 93 / 60 30 20 10 30
LAREDO 96 77 103 81 104 / 50 50 20 10 10
ALICE 91 75 96 76 97 / 50 40 20 10 20
ROCKPORT 89 80 91 80 89 / 40 30 20 10 30
COTULLA 89 74 94 77 98 / 50 50 20 10 10
KINGSVILLE 90 76 94 77 94 / 40 30 20 10 20
NAVY CORPUS 88 80 91 80 90 / 30 30 20 10 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
BEE...DUVAL...JIM WELLS...LA SALLE...LIVE OAK...MCMULLEN...
WEBB.
GM...NONE.
&&
BB/85...SHORT TERM
WC/87...LONG TERMHazardous weather outlook, Jun 16, 9:20 PM CDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 920 PM CDT SAT JUN 16 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-171200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 920 PM CDT SAT JUN 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT A FLASH FLOOD WATCH HAS BEEN ISSUED FOR LASALLE...MCMULLEN...LIVE OAK AND BEE COUNTIES THROUGH SUNDAY EVENING. AN UPPER LEVEL DISTURBANCE WILL CONTINUE TO PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL. RAINFALL AMOUNTS OF 1 TO 3 INCHES WITH ISOLATED AMOUNTS OF 4 TO 5 INCHES ARE EXPECTED ACROSS THE WATCH AREA THROUGH SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN UPPER LEVEL DISTURBANCE WILL CONTRIBUTE TO SCATTERED THUNDERSTORMS WITH HEAVY RAINFALL THROUGH SUNDAY MAINLY NORTH OF A LINE EXTENDING FROM ENCINAL TO PORT LAVACA. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ON MONDAY...PRIMARILY OVER THE NORTHERN AND EASTERN SECTIONS. ADDITIONAL ISOLATED THUNDERSTORMS ARE EXPECTED DURING THE MORNING HOURS TUESDAY AND WEDNESDAY OVER THE COASTAL COUNTIES AND ADJACENT BAYS AND COASTAL WATERS. HEAT INDEX VALUES WILL RANGE FROM 105 TO 109 DURING THE AFTERNOON HOURS MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH SUNDAY
In the hours before
Special weather statement, Jun 17, 12:55 AM CDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1255 AM CDT SUN JUN 17 2007 TXZ239-170700- WEBB- 1255 AM CDT SUN JUN 17 2007 ...STRONG THUNDERSTORMS WERE AFFECTING WEBB COUNTY... AT 1250 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTH OF OILTON TO 5 MILES EAST OF ORVIL...OR ALONG A LINE EXTENDING FROM 19 MILES NORTH OF MIRANDO CITY TO 7 MILES NORTHEAST OF LAREDO...MOVING EAST AT 10 MPH. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. TE
Local storm report, Jun 17, 2:59 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
259 AM CDT SUN JUN 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 AM FLASH FLOOD LAREDO 27.53N 99.49W
06/17/2007 WEBB TX EMERGENCY MNGR
WIDESPREAD FLOODING IN LAREDO WITH GREATEST CONCENTRATION
OVER THE CENTRAL SECTIONS. STRANDED VEHICLES. EASTERN
SECTIONS OUT OF POWER. POWER LINES DOWN.
&&
87Local storm report, Jun 17, 3:08 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
308 AM CDT SUN JUN 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 AM FLASH FLOOD LAREDO 27.53N 99.49W
06/17/2007 WEBB TX TRAINED SPOTTER
ABANDONED VEHICLES DUE TO FLASH FLOODING NEAR THE
INTERSECTION OF MC PHERSON AND DEL MAR.
&&
87The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:43 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen | 62 min |
| Jun 16, 8:35 PM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 115 min |
| Jun 16, 8:57 PM CDT | Flash Flood Watch | CRP | Bee, Duval, Jim Wells, La Salle, Live Oak, McMullen and 1 more | 18 hr |
| Jun 16, 9:19 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak, McMullen | 26 min |
| Jun 16, 10:29 PM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 106 min |
| Jun 17, 1:40 AM CDT | Flash Flood Warning | CRP | Webb | 95 min |
| Jun 17, 2:32 AM CDT | Severe Thunderstorm Warning | CRP | Webb | 58 min |
| Jun 17, 3:18 AM CDT | Flash Flood Warning | CRP | Webb | 117 min |
| Jun 17, 3:29 AM CDT | Severe Thunderstorm Warning | CRP | Webb | 61 min |
| Jun 17, 5:06 AM CDT | Severe Thunderstorm Warning | CRP | Webb | 24 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.